MathSciNet Relay Station
MathSciNet bibliographic data
MR2571262 93D09 (34K20 34K40 93C23)
Qiu, Fang; Cui, Baotong; Ji, Yan Further results on robust stability of neutral system with mixed time-varying delays and nonlinear perturbations. Nonlinear Anal. Real World Appl. 11 (2010), no. 2, 895–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement